# SDR ASAA2018121087125

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 25,696 hours, 7,498 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007021
- Part serial: P9358
- Condition: Overheated
- Location: Apu Bay
- Part time: 6,562 hours, 12,422 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CT5ATP CONTINUES TO REMAIN ABOVE THE 605 DEGREE THRESHOLD. APU REPLACEMENT REQUIRED. SIGNIFICANT SYSTEM INSTALLATION TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY. UPON COMPLETION CONTACT MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY. GROUNDED - YES. REMOVED APU AND INSTALLED SERVICEABLE APU REF TC 78349010 AND TC 78349001. OPS CHECK GOOD AND LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
